# SDR DALA2021112907303

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FOUND RH STRUT FORWARD UPPER SPAR WEB AT FUEL LINE CUTOUT 01 EA CRACK, CORRECTIVE ACTION: THE CRACK ON THE CUTOUT AREA REPAIRED AS PER B767-300 PRI595324- 14 REV O (2030808)
